# SDR ABXA070087

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 55,428 hours, 60,754 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Odor
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN COCKPIT, SUSPECT COALESCER BAG.  REPLACED WATER SEPARATOR COALESCER BAGS IAW DC9 MM 21-20-02-2.
